# SDR SWAA2023012682278

- Difficulty date: December 15, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD CABIN BS380+14 BL0.  PERFORMED OPEN HOLE INSPECTION IAW NDI PART 6, 51-00-00, PROCEDURE 16. CRACK INDICATION AT 3:00 POSITION. PERFORMED HFEC SURFACE SCAN IAW NDI, PART 6, 51-00-00 PROCEDURE 23. CRACK INDICATIONS .7'X.05' AND .4'X.05'.   LOCATED AND DRILLED NEW INTERCOSTAL AT BS 380 TO BS 400 BL 0; IAW 737-700 SRM 51-40-05-0G-0 DWG 143A5410.  INSTALLED NEW UPPER ANGLE ON INTERCOSTAL BS 380 TO BS 400 BL 0  IAW SRM 51-40-02-0G-0, & DWG143A5400.
